# SDR DL757991072

- Difficulty date: May 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N645DL
- Make and model: Boeing 757232
- Aircraft serial: 24216
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Radome
- Condition: Broken
- Location: Fwd Fuselage
- Component: 141N782013
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON CLIMBOUT ABOUT 13,000 FT, HEARD TWO LOUD BANGING NOISE FOLLOWED BY LOUD AIR NOISE IN NOSE GEAR AREA.  FOUND RADOME AND RADAR ANTENNA DAMAGED.  MAINT IN PROGRESS.
